RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gaidenko, Stanislav Viktorovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:158
Abstract pages:357
Full texts:122
References:48
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person22993
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/213559

Publications in Math-Net.Ru
1985
1. S. V. Gaidenko, “Growth of harmonic functions near a boundary”, Differ. Uravn., 21:5 (1985),  819–824  mathnet  mathscinet  zmath
1984
2. S. V. Gaidenko, “On exceptional sets on the boundary and uniqueness of a solution of the second and third boundary value problems for an elliptic equation”, Mat. Sb. (N.S.), 125(167):3(11) (1984),  347–363  mathnet  mathscinet  zmath; Math. USSR-Sb., 53:2 (1986), 351–366
1980
3. S. V. Gaidenko, “On exceptional sets on the boundary and the uniqueness of solutions of the Dirichlet problem for a second order elliptic equation”, Mat. Sb. (N.S.), 111(153):1 (1980),  116–134  mathnet  mathscinet  zmath; Math. USSR-Sb., 39:1 (1981), 107–123  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019